It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-19-2007, 02:55 PM   #1
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: US
Posts: 863
butrfligirl28 HB Userbutrfligirl28 HB User
Exclamation Please Help! My pills go straight through me!!!

Hi Everyone,

I have written about this before, but this has gotten out of hand. I take a long-acting pain med, and I have some sort of stomach problem. The med is a 12 hour med, it releases it's first dose in the first hour, and the second dose in the 6th hour. Since last Friday....yes LAST Friday after only about 6 hours, I have to use the bathroom. I have loose stools and there is my pill! This has happened before, but I have two meds that I can usually take to help it. I take Lomotil (for diharrea), and Levsin (for stomach spasms).

My problem now is that this has been constant! I have taken the stomach meds and cannot get this to stop. I am in so much pain most of the time, due to my medication not being absorbed. I called my stomach doctor Monday and never heard back. Today I called and asked for an emergency appointment tomorrow morning.

One of the problems is that I have talked to the nurse practitioner at the pain center about this before. (This will usually happen for a day or two before I can get in under control). All they told me, after the looked at me like I was crazy, they told me that it was my stomach doctor's problem, not their's. Meanwhile, the stomach doctor stated that I would need to take more of the break-thru med until it clears up. Obviously, the pain doctor did not agree and wrote me, and my issue, off.

Any suggestions???? I really need some help with this. It does not seem like many others have had this issue, so I already feel like they think I am making this up for an excuse for extra meds. Can someone help please???

Thanks Everyone,

Amanda

 
Sponsors Lightbulb
   
Old 09-20-2007, 05:51 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2005
Location: cape coral, FL
Posts: 615
bevann26 HB Userbevann26 HB Userbevann26 HB User
Re: Please Help! My pills go straight through me!!!

you are not alone in this...i started the same thing around may. i'm however constantly constipated and impacted...my stomach always bothers me.
i plan on calling today and getting an appt. with a gastreonolist. i am physically disabled and have been having spine problems, so i saw that doc first. i know i put this on hold to long and need to go see someone about it.
i posted on here on 9/6 and never got any replies, hope you have better luck!

bevann

 
Old 09-20-2007, 09:42 AM   #3
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: US
Posts: 863
butrfligirl28 HB Userbutrfligirl28 HB User
Re: Please Help! My pills go straight through me!!!

Thanks Bevann!

I am so sorry you did not get any replies. I hope you are able to get in to see a gastro soon. It sure sounds like you need a specialist at this point! Thanks again for your reply. I hope to get this straigtened out very soon!

Amanda

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flipfleury (33), solofelix (26), Babygirl43 (19), rufous57 (19), ladybud (16), sonray (15), quincy (15), TacomaGuy (14), sjb (13), Tweetums (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:02 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!